Cauchy-Riemann equations in several variables

S. J. Greenfield

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1968)

  • Volume: 22, Issue: 2, page 275-314
  • ISSN: 0391-173X

How to cite


Greenfield, S. J.. "Cauchy-Riemann equations in several variables." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 22.2 (1968): 275-314. <>.

author = {Greenfield, S. J.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {complex functions},
language = {eng},
number = {2},
pages = {275-314},
publisher = {Scuola normale superiore},
title = {Cauchy-Riemann equations in several variables},
url = {},
volume = {22},
year = {1968},

AU - Greenfield, S. J.
TI - Cauchy-Riemann equations in several variables
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1968
PB - Scuola normale superiore
VL - 22
IS - 2
SP - 275
EP - 314
LA - eng
KW - complex functions
UR -
ER -


  1. [1] Behnkf, H., Généralisation du théorème de Runge pour les fonctions multiformes de variablescomplexes, Colloque sur les Fonctions de Plusieurs Variables, (Brussels, 1953). Zbl0052.08603
  2. [2] Bishop, E.Differentiable manifolds in complex Euclidean space, Duke Math. J., (1965), 1-22. Zbl0154.08501MR200476
  3. [3] », A minimal boundary for function algebras, Pacific J. Math., 9 (1959), 629-642. Zbl0087.28503MR109305
  4. [4] Bochner, S., and Martin, W.T., Several Complex Variables (Princeton University Press, 1948). Zbl0041.05205MR27863
  5. [5] Bremermann, H.J., Die Characterisierung Rungescher Gebiete durch plurisubharmonische Funktionen, Math. Ann., 136 (1958), 173-186. Zbl0089.05902MR101921
  6. [6] Greenfield, S., Extendibility properties of real submanifolds of Cn, to appear in the proceeding of the C.I.M.E. Summer Conferenoe on Bounded Homogeneous Domains, Urbino, 1967. Zbl0169.09902
  7. [7] Gray, J.W., Some global properties of contact structures, Ann. Math., 69 (1959), 421-450. Zbl0092.39301MR112161
  8. [8] Gunning, R.C., and Rossi, H., Analytic Functions of Several Complex Variables (Prentice-Hall, Inc.1965). Zbl0141.08601MR180696
  9. [9] Hermann, R., Convexity and pseudoconvexity for complex manifolds, 13 (1964), J. Math. Mech., 667-672. Zbl0123.38705MR167995
  10. [10] » , Convexity and pseudoconvexity for complex manifolds, II, to appear. 
  11. [11] Hörmander, L., An Introduction to Complex Analysis in Several Variables, (D. Van Nostrand Company, Inc, 1966). Zbl0138.06203MR203075
  12. [12], The Frobenius-Nirenberg theorem, Arkiv for Matematik, 5 (1964), 425-432. Zbl0136.09104MR178222
  13. [13] Kodaira, K., and Spencer, D.C., On deformations of complex analytic structures, I, II, Ann. Math., 67 (1958), 328-466. Zbl0128.16901MR112154
  14. [14] Kohn, J.J., Boundaries of complex manifolds, Proceedings of the Conference on Complex Analysis (Springer-Verlag New York Inc., 1965). Zbl0166.36003MR175149
  15. [15] Lewy, H., On the local character of the solution of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. Math., 64 (1956), 514-522. Zbl0074.06204MR81952
  16. [16] » , On hulls of holomorphy, Comm. Pure Appl. Math., 13 (1960), 587-591. Zbl0113.06102MR150339
  17. [17] » Atypical partial differential equations, Proceedings of the Conference on Partial Differential Equations and Continuum Mechanics, (Univ. of Wisc. Press, 1961). Zbl0122.10006MR177176
  18. [18] Milnor, J., Topology from the Differentiable Viewpoint, (Univ. Press of Virginia, 1965). Zbl0136.20402MR226651
  19. [19] Newlander, A., and Nirenberg, L., Complex analytic coordinates in almost complex manifolds, Ann. Math., 65 (1957), 391-404. Zbl0079.16102MR88770
  20. [20] Nirenberg, L., A complex Frobenius theorem, Seminars on Analytic Functions (Institute for Advanced Study United States Air Force Office of Scientific Research, 1957). Zbl0099.37502
  21. [21] Nirenberg, R., and Wells, R.O., Holomorphic Approximation on Real Submanifolds of Complex Manifolds. A.M.S. May 1967. Zbl0162.10402
  22. [22] Nomizu, K., Lie Groups and Differential Geometry (The Math. Soc. of Japan, 1956). Zbl0071.15402MR84166
  23. [23] Harvey, R., and Wells, R.O., to appear Trans. A.M.S. 
  24. [24] Rossi, H., Holomorphically convex sets in several complex variables, Ann. Math., 74 (1961), 470-493. Zbl0107.28601MR133479
  25. [25] Roasi, H., Global Theroy of Several Complex Variables, lecture notes by Lutz Bungart (Princeton Univ.1961). 
  26. [26] » , report to appear in the Proceedings of the International Congress of Mathematicians (Moscow, 1966). 
  27. [27] Sasaki, S., On differentiable manifolds with certain structures which are closely related to almost contact structure, I, Tohoku Math, J., 12 (1960), 459-476. Zbl0192.27903MR123263
  28. [28] Sommer, F., Analytische Geometrie in Cn (Schriftenreihe des Mathematischen Instituts der Universität Münster Heft 11, 1957). Zbl0077.14401MR85534
  29. [29] Steenrod, N., The Theory of Fiber Bundles (Princeton Univ. Press.1951). Zbl0054.07103
  30. [30] Sweeney, W., written communication. 
  31. [31] Tomassini, G., Tracce delle funzioni olomorfe sulle sottovarietà analitiche reali d'una varietà complessa, Ann. della Sc. Norm. Sup. di Pisa, 20 (1966), 31-44. Zbl0154.33501MR206992
  32. [32] Weinstock, B., On Holomorphic Extension from Real Submanifolds of Complex Èuclidean Space (M.I.T thesis, 1966). 
  33. [33] Wells, R.O., On the local holomorphic hull of a real submanifold in several complex, variables, Comm. Pure Appl. Math., 19 (1966), 145-165. Zbl0142.33901MR197785
  34. [34] » Holomorphic approximation on real-analytic submanifolds of a complex manifoldProc. A.M.S., 17 (1966), 1272-1275. Zbl0153.10103MR200946
  35. [35] » Holomorphic hulls and holomorphic convexity of differentiable submanifolds. to appear Trans. A.M.S. Zbl0159.37702

Citations in EuDML Documents

  1. C. Denson Hill, Geraldine Taiani, Real analytic approximation of locally embeddable CR manifolds
  2. C. Denson Hill, Geraldine Taiani, Families of analytic discs in 𝐂 n with boundaries on a prescribed C R submanifold
  3. R. O., Jr. Wells, Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold
  4. Aldo Andreotti, C. Denson Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations
  5. H. Rossi, M. Vergne, Équations de Cauchy-Riemann tangentielles associées à un domaine de Siegel
  6. Elisabetta Barletta, Sorin Dragomir, Differential equations on contact riemannian manifolds
  7. Aldo Andreotti, Gregory A. Fredricks, Embeddability of real analytic Cauchy-Riemann manifolds
  8. Christine Laurent-Thiébaut, Egmon Porten, Analytic extension from non-pseudoconvex boundaries and A ( D ) -convexity
  9. Salla Franzén, Burglind Jöricke, On propagation of boundary continuity of holomorphic functions of several variables
  10. Andreas Krüger, Homogeneous Cauchy-Riemann structures

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.